# SDR HNAA0300009

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 46,015 hours, 52,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 997305
- Part serial: 0907A
- Condition: Defective
- Location: #2 Nacelle
- Part time: 46,015 hours, 52,819 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

When landing gear selected up, the gear did not retract.  The #2 hydraulic ISO valve caution light illuminated, roll spoiler outbd hydraulic caution light and nose gear steering caution light illuminated intermittantly.  Nose steering did not work.  Cleaned and inspected low level pressure switch on #2 hydraulic reservior.  Ground ran aircraft, all systems on #2 hydraulic system, op's checked good.After take off gear selected up, gear went up but stayed unsafe- three red lights.  #2 hydraulic ISO annunciator light illuminated and roll spoiler outboard hydraulic.  Selected gear down - mains extended but not nose gear.  Performed alternate extension.  Ferried aircraft to ORF.  Replaced #2 rudder ISO valve.  O
